MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6.0PLC
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Extubate (2402)
Date of Event 10/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device's catheter mount came off.The patient had a replacement of the tube.
 
Additional Manufacturer Narrative
Evaluation summary: one sample of device was received for evaluation.A functional test was performed.The test was performed on the flange connector and it was observed the flange connector passed the test.A visual inspection was performed and it was observed the tube is assembled properly.Therefore, no failure mode was observed in the received sample since it met the product specifications and no corrective actions are required.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
9560 jose rodriguez drive
el paso TX 79927
MDR Report Key9251976
Report Number2936999-2019-00906
Device Sequence Number2448513
Product Code JOH
UDI-Device Identifier20884522029053
UDI-Public20884522029053
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6.0PLC
Device Catalogue Number6.0PLC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;